# SDR MWEA96461

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doublers
- Part number: 5911412
- Condition: Not Installed
- Location: Fwd Bag Pit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSP, STRUCTURAL HARD POINTS TO BE INSTALLED IN FWD BAG PIT PER DAC DRAWING NR 5911412 AT BELLY STATIONS 396, 339, 453 AND 510.  INSTALLED ALL FOUR ANTENNA ATTACH DOUBLERS IAW DAC DWG 5911412.
